American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(45B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Florian Bertrand and Xianghong Gong. Dirichlet and Neumann problems for planar domains with parameter. Trans. Amer. Math. Soc. 366 (2014) 159-217.
Abstract, references, and article information   
View Article: PDF

[2] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information   
View Article: PDF

[3] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information   
View Article: PDF

[4] Xinfu Chen and Avner Friedman. Maxwell's equations in a periodic structure . Trans. Amer. Math. Soc. 323 (1991) 465-507. MR 1010883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wallie Abraham Hurwitz. On the pseudo-resolvent to the kernel of an integral equation . Trans. Amer. Math. Soc. 13 (1912) 405-418. MR 1500925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] O. D. Kellogg. Double distributions and the Dirichlet problem . Trans. Amer. Math. Soc. 9 (1908) 51-66. MR 1500802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1